# SDR UALA2011021100715

- Difficulty date: February 10, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,329 hours, 10,888 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING HATCH SQUIB TEST LIGHTS DO NOT TEST WITH SYS ARMED.   R & R LT OFF WING ESCAPE SYS EMERGENCY BATTERY M961 IAW MM AND OPS CHECK GOOD.
